# SDR USAA030054

- Difficulty date: May 15, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577678
- Condition: Corroded
- Location: Fuselage
- Part time: 42,530 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WALKAROUND SKIN CORRODED, 8 INCHES BY 8 INCHES, STATION 727 FROM STRINGER 27 RIGHT-27 LEFT.  CUT OUT DAMAGED AREA, INSTALLED TRIPLER PER EA 76192.  (M)
